# SDR USAA2012110600011

- Difficulty date: October 20, 2012
- Submitted: November 6, 2012
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Aircraft time: 61,447 hours, 40,868 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 65C8067870
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 EXFOLIATION CORROSION ON CHANNEL AT BS 320, LBL 60.  REPLACED CHANNEL AT BS 320, LBL 60 IAW B737-400 SRM 51-40-02-0G, FIG 12.
